# SDR HNAA2020010600013

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 43,655 hours, 39,980 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Inoperative
- Location: Stall Protection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  650     27-36  2289051  05JAN20  PHL  CLOSE
      SPS 2 INOP AND SPS ADVANCED DURING REJECTED TAKEOFF
FACT  05JAN20  20:15  PHL
            PERFORMED OPS CHECK IAW AMM 27-26-00. DETERMINED FAU
            LT ON STALL PROTECTION COMPUTER. R&R SPC COULDN'T DU
            PLICATE FAULT ON GROUND. A/C OK FOR SERVICE.
